# SDR MALA010592

- Difficulty date: July 16, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 33,223 hours, 39,488 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-HEAVY INSPECTION IN CWA, LT FLT DECK FLOOR NEAR PEDESTAL AREA HAS CORROSION.  MAINTENANCE REPAIRED CORROSION AREA ON LT FLT DECK FLOOR NEAR PEDESTAL.
